Paradana

(1 customer review)

Composition: Each tablet / caplet contains: Paracetamol B.P. 500 mg Indications: Relief from aches, pains and feverish conditions. Presentation: • Bottle of 60ml • 8 blisters of 12 tablet / caplets per pack • Jar of 1000 tablets / caplets

Category:

Additional information

Color

Blue

1 review for Paradana

  1. Joe

    Great

Add a review

Your email address will not be published.